# SDR IPXA10563142

- Difficulty date: October 2, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Retainer
- Condition: Corroded
- Location: Bs 1066
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON RT MLG WHEEL WELL FWD CUTOUT BULB SEAL.  RETAINER STA 1066 RBL 9-45 WL 133.  R & R BRACKET IAW SRM 51-40-02.
